SciELO - Scientific Electronic Library Online

vol.57 issue1Useful ratios between two-body nonleptonic and semileptonic decays of B mesonsSystematic electrical characterization study of a hybrid organic-inorganic semiconductor heterojunction at different illumination conditions author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física E

Print version ISSN 1870-3542


MUNOZ, R.  and  FERNANDEZ-ANAYA, G.. Conservative nonlinear oscillators in Abel's mechanical problem. Rev. mex. fís. E [online]. 2011, vol.57, n.1, pp.67-72. ISSN 1870-3542.

We study a family of conservative, truly nonlinear, oscillators, arising from particular solutions of Abel's mechanical problem. An exact period-to-amplitude relation is produced for each instance. The lagrangian and hamiltonian formulations of such systems are discussed, along with their relations with the harmonic oscillator.

Keywords : Nonlinear oscillators; analytical mechanics; Abel's mechanical problem.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License